zbMATH — the first resource for mathematics

Contact equivalence for Lagrangian manifolds. (English) Zbl 0295.57018

57R45 Singularities of differentiable mappings in differential topology
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
57R35 Differentiable mappings in differential topology
Full Text: DOI
[1] \scJ. J. Duistermaat, Oscillatory integrals, Lagrange immersions and unfoldings of singularities, Comm. Pure Appl. Math., to appear. · Zbl 0276.35010
[2] Golubitsky, M; Guillemin, V, Stable mappings and their singularities, () · Zbl 0294.58004
[3] Gromoll, D; Meyer, W, On differentiable functions with isolated critical points, Topology, 8, 361-369, (1969) · Zbl 0212.28903
[4] Hirsh, M.W; Pugh, C.C, Stable manifolds for hyperbolic sets, (), 133-165, Global Analysis
[5] Hormander, L, Fourier integral operators. I, Acta math., 127, 79-184, (1971) · Zbl 0212.46601
[6] Mather, J, Stability of C∞ mappings. III, Publ. math. I.H.E.S., 35, 127-156, (1969) · Zbl 0159.25001
[7] Nagano, T, 1 forms with the exterior derivative of maximum rank, J. differential geometry, 2, 253-264, (1968) · Zbl 0172.46903
[8] Tougeron, J.C, Ideaux de fonctions differentiables. I, Ann. inst. Fourier Grenoble, 8, 177-240, (1968) · Zbl 0188.45102
[9] Weinstein, A, Symplectic manifolds and their Lagrangian submanifolds, Advances in math., 6, 329-346, (1971) · Zbl 0213.48203
[10] Weinstein, A, On the invariance of Poincaré’s generating function, Invent. math., 16, 202-213, (1972) · Zbl 0235.70008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.